# SDR CALA2023083002664

- Difficulty date: August 26, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 90,761 hours, 19,907 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Plug
- Part number: C3800129
- Condition: Leaking
- Location: Rear Lavs
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH REAR LAVS LEAKING CONTINUOUSLY DURING FLIGHT BRADLEY NEIL PAUL TOMC APPROVES LAVATORY K & M TOILET FLUSH SYSTEM(S) INOPERATIVE AND DEACTIVATED. ASSOCIATED LAVATORY(IES) IS NOT USABLE PER MEL 3830C. BOTH TANKS DUMPED/DRAINED AND NO LEAKS DISPATCH DESK: 3492 NAME: MIKE F DATE: 26-AUG-23- NOC      DESK: 757  NAME: SCOTT W.DATE: 26-AUG-23- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V123456 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SHALL HAVE AFT MAC RELATED WORK ORDER 000000003084264 AND PRTR LAVATORY K & M DUMPED & DRAINED AND DEACTIVATED PER MEL 3830C BRADLEY NEIL PAU TOMC APPROVES LAVATORY K & M TOILET FLUSH SYSTEM(S) INOPERATIVE AND DEACTIVATED. ASSOCIATED LAVATORY(IES) IS NOT USABLE PER MEL 3830C.BOTH TANKS DUMPED/DRAINED AND NO LEAKS LEAK FOUND COMING FROM LAV "K", REPLACED WATER SHUTOFF VALVE IAW 38-11-00-795-001-001. OK TO CONTINUE.
